# SDR AUS20030492

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 311657901
- Condition: Failed
- Location: Reduction G/B
- Part time: 12,223 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE REDUCTION GEARBOX CHIP DETECTOR ACTIVATION. THE CHIP DETECTOR WAS REMOVED AND CONTAINED A FRAGMENT OF GEAR TOOTH.  BOROSCOPE INSPECTION FOUND DAMAGE TO A SECOND STAGE REDUCTION GEAR TOOTH.
